Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 419156, 13 pages
http://dx.doi.org/10.1155/2013/419156
Research Article

Controllability of Nonlinear Neutral Stochastic Differential Inclusions with Infinite Delay

1College of Mathematics Science, Chongqing Normal University, Chongqing 400047, China
2School of Computer and Information Science, Southwest University, Chongqing 400715, China

Received 17 November 2012; Revised 20 February 2013; Accepted 15 March 2013

Academic Editor: Yong-Kui Chang

Copyright © 2013 Yong Li and Qiang Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Wang and Y. Zhou, “Existence and controllability results for fractional semilinear differential inclusions,” Nonlinear Analysis. Real World Applications, vol. 12, no. 6, pp. 3642–3653, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Wang and Y. Zhou, “Complete controllability of fractional evolution systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4346–4355, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Wang, Z. Fan, and Y. Zhou, “Nonlocal controllability of semilinear dynamic systems with fractional derivative in Banach spaces,” Journal of Optimization Theory and Applications, vol. 154, no. 1, pp. 292–302, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Feckan, J. Wang, and Y. Zhou, “Controllability of fractional functional evolution equations of Sobolev type via characteristic solution operators,” Journal of Optimization Theory and Applications, vol. 156, no. 1, pp. 79–95, 2013. View at Google Scholar
  5. R. Sakthivel, N. I. Mahmudov, and J. J. Nieto, “Controllability for a class of fractional-order neutral evolution control systems,” Applied Mathematics and Computation, vol. 218, no. 20, pp. 10334–10340, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Yan, “Approximate controllability of partial neutral functional differential systems of fractional order with state-dependent delay,” International Journal of Control, vol. 85, no. 8, pp. 1051–1062, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. Sakthivel, S. Suganya, and S. M. Anthoni, “Approximate controllability of fractional stochastic evolution equations,” Computers & Mathematics with Applications, vol. 63, no. 3, pp. 660–668, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Sakthivel and Y. Ren, “Complete controllability of stochastic evolution equations with jumps,” Reports on Mathematical Physics, vol. 68, no. 2, pp. 163–174, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Sakthivel, Y. Ren, and N. I. Mahmudov, “On the approximate controllability of semilinear fractional differential systems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1451–1459, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Sakthivel, N. I. Mahmudov, and Y. Ren, “Approximate controllability of the nonlinear third-order dispersion equation,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8507–8511, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Benchohra, L. Górniewicz, and S. K. Ntouyas, “Controllability on infinite time horizon for first and second order functional differential inclusions in Banach spaces,” Discussiones Mathematicae. Differential Inclusions, Control and Optimization, vol. 21, no. 2, pp. 261–282, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Y. Park, Y. C. Kwun, and H. J. Lee, “Controllability of second-order neutral functional differential inclusions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 285, no. 1, pp. 37–49, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Liu, “Controllability of neutral functional differential and integrodifferential inclusions with infinite delay,” Journal of Optimization Theory and Applications, vol. 123, no. 3, pp. 573–593, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. Liu, “Controllability of impulsive neutral functional differential inclusions with infinite delay,” Nonlinear Analysis. Theory, Methods & Applications, vol. 60, no. 8, pp. 1533–1552, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Mao, Stochastic Differential Equations and Their Applications, Horwood Publishing Series in Mathematics & Applications, Horwood Publishing, Chichester, UK, 1997. View at MathSciNet
  16. K. Sobczyk, Stochastic Differential Equations, vol. 40 of Mathematics and Its Applications (East European Series), Kluwer Academic Publishers, Dordrecht, The Netherlands, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  17. N. I. Mahmudov, “Existence and uniqueness results for neutral SDEs in Hilbert spaces,” Stochastic Analysis and Applications, vol. 24, no. 1, pp. 79–95, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. Balasubramaniam and S. K. Ntouyas, “Controllability for neutral stochastic functional differential inclusions with infinite delay in abstract space,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 161–176, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Balasubramaniam and J. P. Dauer, “Controllability of semilinear stochastic delay evolution equations in Hilbert spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 3, pp. 157–166, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. Wu, Theory and Applications of Partial Functional-Differential Equations, vol. 119 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  21. D. O'Regan, “Nonlinear alternatives for multivalued maps with applications to operator inclusions in abstract spaces,” Proceedings of the American Mathematical Society, vol. 127, no. 12, pp. 3557–3564, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. K. Deimling, Multivalued Differential Equations, vol. 1 of de Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, Germany, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis. Vol. I. Theory, vol. 419 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at MathSciNet
  24. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  25. A. Lasota and Z. Opial, “An application of the Kakutani—Ky Fan theorem in the theory of ordinary differential equations,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 13, pp. 781–786, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. E. Hernández, “Existence results for partial neutral functional integrodifferential equations with unbounded delay,” Journal of Mathematical Analysis and Applications, vol. 292, no. 1, pp. 194–210, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Li and B. Liu, “Existence of solution of nonlinear neutral stochastic differential inclusions with infinite delay,” Stochastic Analysis and Applications, vol. 25, no. 2, pp. 397–415, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. R. Sakthivel, J. J. Nieto, and N. I. Mahmudov, “Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay,” Taiwanese Journal of Mathematics, vol. 14, no. 5, pp. 1777–1797, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet